King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/5502

Title: Equivariant dirac cyclic cocycle
Authors: Azmi, Fatima M.
Keywords: Chern Character
Dirac Operator
Clifford Variables
Group Action
Issue Date: 2000
Publisher: Rocky Mountain Mathematics Consortium
Citation: Rocky Mountain Journal Mathematics: 30(4); 1171-1206
Abstract: In this paper we compute the equivariant Chern character associated with the Dirac operator using the cyclic cocycle formula developed by Connes and Moscovici, when a countable discrete group acts properly on a smooth compact spin Riemannian manifold of even dimension. Canonical order calculus which is due to B. Simon is used to simplify the computations. Finally observing that this equivariant Dirac cyclic cocycle is a well defined element of the delocalized cohomology, we pair it with an equivariant K-theory idempotent.
URI: 10.1216/rmjm/1021477346
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Equivariant dirac cyclic cocycle.pdf289.34 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback